×

zbMATH — the first resource for mathematics

Constant angle surfaces in the Heisenberg group. (English) Zbl 1218.53019
Summary: We extend the notion of constant angle surfaces in \(\mathbb{S}^2 \times \mathbb R\) and \(\mathbb H^{2} \times \mathbb R\) to general Bianchi-Cartan-Vranceanu spaces. We show that these surfaces have constant Gaussian curvature and we give a complete local classification in the Heisenberg group.

MSC:
53B25 Local submanifolds
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Daniel, B.: Isometric immersions into 3-dimensional homogeneous manifolds. Comment. Math. Helv., 82, 87–131 (2007) · Zbl 1123.53029 · doi:10.4171/CMH/86
[2] Dillen, F., Fastenakels, J., Van der Veken, J., et al.: Constant angle surfaces in % MathType!MTEF!2!1!+- % feaagaart1ev2aaatCvAUfKttLearuqr1ngBPrgarmWu51MyVXgatC % vAUfeBSjuyZL2yd9gzLbvyNv2CaeHbd9wDYLwzYbItLDharyavP1wz % ZbItLDhis9wBH5garqqtubsr4rNCHbGeaGqiVu0Je9sqqrpepC0xbb % L8F4rqqrFfpeea0xe9Lq-Jc9vqaqpepm0xbba9pwe9Q8fs0-yqaqpe % pae9pg0FirpepeKkFr0xfr-xfr-xb9adbaqaaeGaciGaaiaabeqaam % aaeaqbaaGcbaWefv3ySLgznfgDOjdarCqr1ngBPrginfgDObcv39ga % iyaacqWFsc-udaahaaWcbeqaaGqaaiab+jdaYaaaaaa!47E8! $$ \(\backslash\)mathbb{S}\^2 $$ \(\times\) \(\mathbb{R}\). Monatsh. Math., 152, 89–96 (2007) · Zbl 1140.53006 · doi:10.1007/s00605-007-0461-9
[3] Dillen, F., Munteanu, M. I.: Constant angle surfaces in \(\mathbb{H}\)2 \(\times\) \(\mathbb{R}\). Bull. Braz. Math. Soc. N. S., 40, 85–97 (2009) · Zbl 1173.53012 · doi:10.1007/s00574-009-0004-1
[4] Dillen, F., Munteanu, M. I.: Surfaces in \(\mathbb{H}\)+ \(\times\) \(\mathbb{R}\). In: Pure and Applied Differential Geometry – PADGE 2007 (F. Dillen and I. Van de Woestyne eds.), Shaker Verlag, Aachen, 2007, 185–193 · Zbl 1144.53068
[5] Munteanu, M. I., Nistor, A. I.: A new approach on constant angle surfaces in % MathType!MTEF!2!1!+- % feaagaart1ev2aaatCvAUfKttLearuqr1ngBPrgarmWu51MyVXgatC % vAUfeBSjuyZL2yd9gzLbvyNv2CaeHbd9wDYLwzYbItLDharyavP1wz % ZbItLDhis9wBH5garqqtubsr4rNCHbGeaGqiVu0Je9sqqrpepC0xbb % L8F4rqqrFfpeea0xe9Lq-Jc9vqaqpepm0xbba9pwe9Q8fs0-yqaqpe % pae9pg0FirpepeKkFr0xfr-xfr-xb9adbaqaaeGaciGaaiaabeqaam % aaeaqbaaGcbaWefv3ySLgznfgDOjdarCqr1ngBPrginfgDObcv39ga % iyaacqWFecFrdaahaaWcbeqaaGqaaiab+ndaZaaaaaa!47CE! $$ \(\backslash\)mathbb{E}\^3 $$ . Turkish J. Math., 33, 168–178 (2009) · Zbl 1175.53006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.